Remark on the branching of hyperelliptic integrals as functions of the parameters
- V. I. Arnol'd
- … show all 1 hide
368 Downloads 200 Citations 9 Comments
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 2, No. 3, pp. 1–3, July–September, 1968.
- V. I. Arnol'd, "Fibrations of algebraic functions and cohomologies of dovetails," Uspekhi Matem. Nauk23, No. 4, 253–254 (1968).
- C. Jordan, Traité des Substitutions [Treatise on Substitutions], Paris (1870).
- Remark on the branching of hyperelliptic integrals as functions of the parameters
Functional Analysis and Its Applications
Volume 2, Issue 3 , pp 187-189
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links